# SDR CALA2023042601253

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 43,517 hours, 23,275 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D53480042207028
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT LOWER AFT CORNER FITTING HAS CORROSION AT FASTENE R HOLE.  LOWER AFT CORNER FITTING FOUND TO HAVE CORROSION BEYOND ALLOWABL E LIMITS IAW SRM 53-41-74-283-002. FITTING WAS REMOVED AND REPLA CED IAW SRM 51-72-11-711-001. PROTECTIVE FINISH RESTORED IAW SRM 51-21-11/001.
